Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 297, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Sep 8, 2016, 6:25 PM CDT for Harper County, Kingman County, Kansas. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 8, 2016, 6:25 PM CDT (23:25 UTC)
- Expired
- Sep 8, 2016, 7:08 PM CDT
- In force
- 43 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Harper County, KS, Kingman County, KS
The radar
The Wichita radar (KICT), 73 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 8, 6:47 PM CDT | TSTM WND DMG | 4 Nw Norwich, KS | DISPATCH REPORTED SIX INCH DIAMETER TREE LIMBS DOWN AT A FARM. THERE ARE SHINGLES OFF A ROOF AS WELL. TIME IS ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.4 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 915 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1231 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 46 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.6
The text
As transmitted.
033
WUUS53 KICT 082325
SVRICT
KSC077-095-090030-
/O.NEW.KICT.SV.W.0297.160908T2325Z-160909T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
625 PM CDT THU SEP 8 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 730 PM CDT
* AT 624 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTH OF
HARPER...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS HAVE REPORTED QUARTER SIZED
HAIL IN ZENDA.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
KINGMAN...HARPER...ATTICA...NORWICH...CUNNINGHAM...NASHVILLE...
MURDOCK...WATERLOO...WILLOWDALE...ZENDA...SPIVEY...CLEVELAND...
DANVILLE...PENALOSA...FREEPORT...CRYSTAL SPRINGS...
KINGMAN AIRPORT...RAGO...RUNNYMEDE AND MT VERNON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3738 9835 3739 9846 3773 9846 3773 9781
3720 9780 3719 9835
TIME...MOT...LOC 2324Z 239DEG 19KT 3741 9807
HAIL...1.00IN
WIND...60MPH
$$
METZGER2 follow-up statements
925
WWUS53 KICT 082347
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
647 PM CDT THU SEP 8 2016
KSC077-082354-
/O.CAN.KICT.SV.W.0297.000000T0000Z-160909T0030Z/
HARPER KS-
647 PM CDT THU SEP 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HARPER COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT
HARPER COUNTY. THEREFORE...THE WARNING HAS BEEN CANCELLED.
LAT...LON 3738 9835 3773 9836 3773 9781 3739 9781
TIME...MOT...LOC 2344Z 239DEG 19KT 3747 9795
$$
KSC095-090030-
/O.CON.KICT.SV.W.0297.000000T0000Z-160909T0030Z/
KINGMAN KS-
647 PM CDT THU SEP 8 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR KINGMAN COUNTY...
AT 644 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORWICH...OR
13 MILES NORTH OF HARPER...MOVING NORTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...TRAINED WEATHER SPOTTERS HAVE REPORTED 3 FOOT DIAMETER
COTTONWOOD TREES DOWN IN RAGO.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
KINGMAN...NORWICH...MURDOCK...WATERLOO...WILLOWDALE...ZENDA...
SPIVEY...CLEVELAND...PENALOSA...KINGMAN AIRPORT...RAGO...MT VERNON...
CHENEY LAKE AND CHENEY STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3738 9835 3773 9836 3773 9781 3739 9781
TIME...MOT...LOC 2344Z 239DEG 19KT 3747 9795
HAIL...1.00IN
WIND...60MPH
$$
METZGER470
WWUS53 KICT 090008
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
708 PM CDT THU SEP 8 2016
KSC095-090018-
/O.CAN.KICT.SV.W.0297.000000T0000Z-160909T0030Z/
KINGMAN KS-
708 PM CDT THU SEP 8 2016
...THE SEVERE THUNDERSTORM WARNING FOR KINGMAN COUNTY IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE...THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN IS
STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3738 9835 3773 9836 3773 9781 3739 9781
TIME...MOT...LOC 0006Z 239DEG 19KT 3754 9781
$$
METZGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 2:54 PM CDT, 3 hours 31 minutes earlier.
Area forecast discussion, Sep 8, 2:54 PM CDT, 3 hours 31 minutes before
Area Forecast Discussion National Weather Service Wichita KS 254 PM CDT THU SEP 8 2016 .SHORT TERM...(This evening through Sunday night) Issued at 250 PM CDT Thu Sep 8 2016 The primary concern through Friday night continues to be heavy rain and flooding concerns although a handful of severe storms will be likely on Friday along a southward moving cold front. Widely scattered late afternoon storms are expected to become more widespread this evening and tonight across south central Kansas as low level moisture transport ramps up once again. This activity should drift eastward across portions of southeast Kansas after 07- 09z. Given the very moist column...efficient rain production and flooding concerns will remain possible across the watch area. After a brief lull during the morning hours on Friday...a southward advancing cold front will provide a focus for storms after 21z continuing through the evening and overnight hours for portions of the area. Heavy rain and damaging winds will be the primary threats through the evening hours with the potential for flooding across portions of south central and southeast Kansas. Sat-Sun...a stable post-frontal regime is anticipated over the weekend with dry weather conditions and below normal temperatures. .LONG TERM...(Monday through Thursday) Issued at 250 PM CDT Thu Sep 8 2016 Surface high pressure will translate east away from the area by early next week allowing breezy southerly winds to return to the Central Plains. Highs will climb back into the upper 80s by Monday as another cold front approaches late in the period. This front may provide a focus for storms late Sunday and lingering into Tue and possibly Wed as the front meanders over the area. Temperatures in the wake of the front will fall below climate normals with highs in the 60s and 70s while lows fall into the 50s. && .AVIATION...(For the 18Z TAFS through 18Z Friday afternoon) Issued at 1204 PM CDT Thu Sep 8 2016 Some convection will fester through the afternoon, mainly across the Flint Hills into southeast Kansas, with isolated redevelopment possible over central Kansas. However a more widespread area of showers and storms is expected to develop tonight across south central and southeast Kansas with heavy rainfall and reduced visibilities. MVFR cigs are expected to develop close to the surface frontal boundary across central Kansas along the I-70 corridor early Friday morning with patchy fog possible as well. KED && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 72 91 60 77 / 90 30 90 0 Hutchinson 71 90 58 77 / 70 50 90 0 Newton 71 90 57 76 / 80 30 90 0 ElDorado 72 91 59 76 / 90 30 90 0 Winfield-KWLD 73 92 61 78 / 80 30 90 0 Russell 68 87 51 77 / 20 70 10 0 Great Bend 68 89 53 78 / 30 70 20 0 Salina 71 89 55 78 / 30 70 50 0 McPherson 71 89 56 77 / 50 70 80 0 Coffeyville 74 92 62 78 / 70 50 80 0 Chanute 72 89 61 77 / 90 50 80 0 Iola 72 88 61 76 / 80 50 80 0 Parsons-KPPF 74 91 62 77 / 80 50 80 0 && .ICT Watches/Warnings/Advisories... Flash Flood Watch through Saturday morning for KSZ052-053- 068>072-083. && SHORT TERM...MWM LONG TERM...MWM AVIATION...KED
Hazardous weather outlook, Sep 8, 3:32 PM CDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 332 PM CDT THU SEP 8 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-092045- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 332 PM CDT THU SEP 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SHOWERS AND STORMS WILL BE LIKELY THIS EVENING EXPANDING IN COVERAGE TONIGHT ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. TORRENTIAL RAIN WITH HOURLY RATES EXCEEDING 2 INCHES MAY LEAD TO FLOODING AND A FLASH FLOOD WATCH REMAINS IN EFFECT FOR PORTIONS OF THE AREA. SOME OF THE STRONGER STORMS THIS EVENING MAY PRODUCE WINDS GUSTS TO AROUND 50 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STRONG COLD FRONT WILL ARRIVE ON FRIDAY AFTERNOON AND FRIDAY EVENING. SEVERE STORMS ARE EXPECTED TO DEVELOP ALONG THE FRONT AS IT MOVES SOUTH ACROSS THE AREA FRIDAY EVENING. HEAVY RAIN MAY AGGRAVATE ONGOING FLOODING CONCERNS WHILE WIND GUSTS TO 70 MPH AND QUARTER SIZED HAIL WILL ALSO BE POSSIBLE. ANOTHER FAST MOVING STORM SYSTEM WILL BRING INCREASING CHANCES FOR STORMS LATE MONDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/
In the hours before
Special weather statement, Sep 8, 5:12 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
512 PM CDT THU SEP 8 2016
KSZ083-082245-
SEDGWICK KS-
512 PM CDT THU SEP 8 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 545 PM CDT
* AT 508 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL OVER GODDARD...
MOVING NORTHEAST AT 25 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
WICHITA...DERBY...ANDOVER...HAYSVILLE...PARK CITY...
VALLEY CENTER...BEL AIRE...MULVANE...GODDARD...ROSE HILL...MAIZE...
CLEARWATER...COLWICH...GARDEN PLAIN...DOWNTOWN WICHITA...KECHI...
ANDALE...EASTBOROUGH...VIOLA AND SOUTH WICHITA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3768 9774 3774 9769 3784 9765 3790 9715
3748 9715 3747 9769
TIME...MOT...LOC 2211Z 236DEG 23KT 3765 9761
METZGERSpecial weather statement, Sep 8, 5:22 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
522 PM CDT THU SEP 8 2016
KSZ082-082300-
KINGMAN KS-
522 PM CDT THU SEP 8 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
WESTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 600 PM CDT
* AT 519 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL OVER NASHVILLE...
OR 8 MILES EAST OF ISABEL...MOVING NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
KINGMAN...CUNNINGHAM...NASHVILLE...WILLOWDALE...ZENDA...SPIVEY...
CLEVELAND...KINGMAN AIRPORT AND RAGO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.
&&
LAT...LON 3739 9846 3766 9846 3771 9806 3739 9803
3738 9821 3738 9843
TIME...MOT...LOC 2221Z 238DEG 31KT 3745 9840
METZGERLocal storm report, Sep 8, 6:07 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
607 PM CDT THU SEP 08 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL ZENDA 37.44N 98.28W
09/08/2016 E1.00 INCH KINGMAN KS TRAINED SPOTTER
TRAINED SPOTTER REPORTS A FEW QUARTER SIZED HAILSTONES.
&&
VJPSpecial weather statement, Sep 8, 6:13 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 613 PM CDT THU SEP 8 2016 KSZ050-082345- RICE KS- 613 PM CDT THU SEP 8 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL RICE COUNTY IN CENTRAL KANSAS... * UNTIL 645 PM CDT * AT 611 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL OVER CHASE...OR 7 MILES WEST OF LYONS...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... LYONS...CHASE...BUSHTON...GENESEO...RAYMOND AND FREDERICK. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR MINOR LOW-LAND FLOODING BECOME MORE IMMINENT. && LAT...LON 3823 9844 3852 9842 3852 9805 3832 9803 TIME...MOT...LOC 2313Z 252DEG 17KT 3835 9835 METZGER
Special weather statement, Sep 8, 6:17 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 617 PM CDT THU SEP 8 2016 KSZ099-082345- MONTGOMERY KS- 617 PM CDT THU SEP 8 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SOUTHERN MONTGOMERY COUNTY IN SOUTHEASTERN KANSAS... * UNTIL 645 PM CDT * AT 614 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM WITH LOCALLY HEAVY RAINFALL NEAR DEARING...OR 7 MILES NORTHWEST OF COFFEYVILLE...MOVING NORTHEAST AT 10 MPH. HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... COFFEYVILLE...INDEPENDENCE...CHERRYVALE...DEARING...TYRO... LIBERTY...BOLTON...COFFEYVILLE AIRPORT AND INDEPENDENCE AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR MINOR LOW-LAND FLOODING BECOME MORE IMMINENT. && LAT...LON 3722 9588 3727 9552 3700 9552 3700 9583 TIME...MOT...LOC 2317Z 219DEG 11KT 3710 9574 METZGER
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 12:50 AM CDT | Special Weather Statement | ICT | Harvey, Reno | 55 min |
| Sep 8, 1:43 AM CDT | Special Weather Statement | ICT | Harvey | 62 min |
| Sep 8, 2:13 AM CDT | Areal Flood Warning | ICT | Harvey | 7 hr |
| Sep 8, 2:20 AM CDT | Special Weather Statement | ICT | Butler | 25 min |
| Sep 8, 2:27 AM CDT | Special Weather Statement | ICT | Marion | 33 min |
| Sep 8, 2:43 AM CDT | Special Weather Statement | ICT | Chase | 62 min |
| Sep 8, 3:39 AM CDT | Flash Flood Watch | ICT | Allen, Butler, Chase, Chautauqua, Cowley, Elk and 14 more | 48 hr |
| Sep 8, 4:08 AM CDT | Special Weather Statement | ICT | Chase, Marion | 67 min |
| Sep 8, 5:07 AM CDT | Areal Flood Warning | ICT | Butler, Chase, Greenwood | 5 hr |
| Sep 8, 8:30 AM CDT | Areal Flood Warning | ICT | Butler, Sedgwick | 5 hr |
| Sep 8, 9:56 AM CDT | Areal Flood Warning | ICT | Allen, Butler, Chase, Greenwood, Woodson | 4 hr |
| Sep 8, 3:08 PM CDT | Areal Flood Warning | ICT | Butler, Chase, Greenwood | 18 hr |
| Sep 8, 5:12 PM CDT | Special Weather Statement | ICT | Sedgwick | 33 min |
| Sep 8, 5:22 PM CDT | Special Weather Statement | ICT | Kingman | 38 min |
| Sep 8, 5:29 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 61 min |
| Sep 8, 6:13 PM CDT | Special Weather Statement | ICT | Rice | 32 min |
| Sep 8, 6:17 PM CDT | Special Weather Statement | ICT | Montgomery | 28 min |
| Sep 8, 6:27 PM CDT | Special Weather Statement | ICT | Chautauqua | 33 min |
| Sep 8, 6:31 PM CDT | Special Weather Statement | ICT | Barton | 29 min |
| Sep 8, 6:41 PM CDT | Special Weather Statement | ICT | Sedgwick | 34 min |
| Sep 8, 6:59 PM CDT | Special Weather Statement | ICT | Wilson | 31 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.